Thread: Acne "sores" ??
07-15-2004, 06:57 AM #1
Acne "sores" ??
Hey, I was hoping someone could shed a little light on this new condition I have developed. I am getting what start out as little red pimples on my arms, but then they turn into open sores, they almost look like small cigarette burns. needless to say this is freaking me out!
I am running TEST Cyp at 800mg wk
07-15-2004, 07:09 AM #2Banned
- Join Date
- May 2003
- lookin for a new home
No idea what that is... Sounds a little scarry to me. Do they have whiteheads on them before they turn to sores?
Bump for more info.
07-15-2004, 07:12 AM #3Associate Member
- Join Date
- May 2004
I know what you are talking about bro, One of my budddies on 2 grams of test had that same thing. I noticed it on his chest. Just like open wounds/zits that wont heal? I also had ONE on my chest and it freaked me out too. To be honest I am expecting more. I would say that if you wanted to define it they are simply acne sores of the worst sort.
07-15-2004, 07:13 AM #4Originally Posted by MrDezel
07-15-2004, 07:29 AM #5
try puting some b5 in your diet bro and make sure that you moisturize. Keep those clean you dont want a real infection. Oh I didnt think to ask do you shave your arms?
07-15-2004, 07:29 AM #6
A buddy of mine was getting those, all he did was wash the infected area with rubbing alcohol or dettol, both seemed to work good.
07-15-2004, 07:59 AM #7Originally Posted by cpt steele
07-15-2004, 08:02 AM #8Originally Posted by ripped4fsu
07-15-2004, 09:01 AM #9
I would recommend going to a dermatologist and trying to get a topical retinoid. Retin-a micro tends to work extremely well for most people, and has a much greater efficacy than running B5. Lowering your dosage might help a little bit as well - say to perhaps 600 mg/wk? Some mild benzoyl peroxide would most likely help, and I agree with Cpt Steele that you should moisturize. Make sure that whatever you get is non-comedogenic, though. Just my opinion...
Regardless, a dermatologist appointment is probably a good idea, especially if it is becoming an annoyance. Skin problems don't always go away on their own, so if I were you I'd just get to the bottom of things and get that nipped in the bud. Good luck with that man, and good luck with the rest of your cycle.
07-15-2004, 11:28 AM #10
Sounds like ingrown hairs to me.
07-15-2004, 03:43 PM #11
what type of test cyp are you using?
07-15-2004, 04:26 PM #12
if u get acne usually while on cycles, then shaving could have agrevated a condition called 'folliculitis' wich is basically the inflamation of the hair follicule wich could cause similar sides to the one u have. The dead give away is if the pimplies start off exactly where a hair is.
07-15-2004, 04:57 PM #13Associate Member
Originally Posted by AustrianOAK14
- Join Date
- Jun 2004
i would like to know that as well. i took some vet stuff for my first cycle, and got a horrible case of acne and boils all over my body. it sucked hard core, and could not even take my shirt off in public. hopefully this isnt the case with you...
07-19-2004, 08:18 AM #14
sorry it took me so long to get back to you guys... thanks for all the good replies. it seems to be getting a little better. I think it was from shaving my arms.
I am running Test Cyp from DPHARM and SYD Group.
07-19-2004, 09:27 AM #15
This may sound like a stupid question, but the exact thing is happening to a buddy of mine. Are you drinking at all? His sores (per his dr.) are from excessive amounts of alcohol.
07-20-2004, 08:03 AM #16
same problem on me also, worse type of acne I guess. Im gonna start accutane to defeat this stuff.
07-20-2004, 08:33 AM #17
im runnin my first cyc of test only and ive had 2 red bumps on my right arm for a few weeks now, they wont pop or dry out.. just sit there.. this post reminded me of them. maybe they just take time to heal. like another form of acne.. i dunno
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)